MathSciNet Relay Station
MathSciNet bibliographic data
MR1831827 (2002c:47030) 47A57 (60G25)
Dominguez, Marisela Interpolation and prediction problems for connected compact abelian groups. Integral Equations Operator Theory 40 (2001), no. 2, 212–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement